MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; Catheter, percutaneous
Model Number 10660
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 09aug2024.It was reported that device failed to inflate.The target lesion was located in the left coronary artery.A trapper was selected for use.During the procedure, the balloon was inflated at 12 atmospheres however balloon inflation did not meet expectations.The device was removed, and procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that a leak was observed from a pinhole burst on the shaft approximately at 905mm from the catheter tip.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was received for analysis.A visual, tactile and microscopic examination of the returned catheter was completed.There was evidence of preparation of the catheter, as a contrast medium was detected within the lumen of the catheter.There was no damage noted on the distal tip.There was no damage observed on the balloon.The telescope part of the device was set beyond 100cm mark.The telescope arm moved and functioned as normal with no issues.As part of the investigation the catheter was tried to inflate, and a leak was observed from a pinhole burst on the shaft approximately at 905mm.There was a scratch and pinhole burst on the shaft identified approximately at 905mm when measured from the catheter tip.

Brand Name
TRAPPER EXCHANGE DEVICE
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CREGANNA MEDICAL
parkmore west
galway H91 V N2T
EI   H91 VN2T
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20131808
Report Number2124215-2024-53841
Device Sequence Number7447441
Product Code DQY
UDI-Device Identifier05391526210154
UDI-Public05391526210154
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2024
Device Model Number10660
Device Catalogue Number10660
Device Lot Number3571032172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale